# SDR CALA2021101801919

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 64,669 hours, 23,483 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fastener
- Part number: NA
- Condition: Damaged
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING INBOARD FIXED L/EDGE ONE RIVET HEAD BROKEN OFF/ MISSING AT OUTBOARD END -- SEE PHOTO PHOTO ADDED REPLACED DAMAGED FASTENER PER SRM 51-40-02 LOG CLOSED.
